Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Stephen84

Serious flaking!

Recommended Posts

Hey folk. My name is Stephen. I am from Scotland.

I recently started using OxyGel 2.5 BP. Been using it for about a week now. Altho i havent completely stuck to Regime, and only usually use it once per day, my back, shoulders and chest have completely started flaking.

I use Simple soap in shower. Completely dry then apply a generous layer of BP to my back, shoulders and chest.

Altho it looks like its starting to heal the massive spots and slightly reduce the smaller ones, my back is still quite red and is now very flaky.

What can I do? Is this normal with BP? I havent been using anything else at all. Just washing all over with Simple Soap bar then applying BP.

Any advice?

Stephen

Share this post


Link to post
Share on other sites

BP does cause the skin to dry and turn red, usually when you first start out. It sounds like you need to moisturize. Find a good body lotion, check acne.org review page or maybe someone will post a good one to use. Also, for extra flakiness protection/solution check out Jojoba Oil. Acne.org sells it or you can get it from a local pharmacy/shop. You can add drops of that in to your body lotion, if needed. Just make sure the BP dries before applying anything after it. I wish you well. Good Luck

-david-

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×